Brand: Hadache relief PM, Legatrin PM, Midol PM, Original Percoge force, Tylenol PM using this drug exactly, such as indicating that paracetamol overdose can damage the liver or cause too much diphenhydramine to cause Serious problems about heart, mouse, cramping, cramps, cramps too much. , cramps, cramps, cramps, cramps, cramps, cramps, cramps, cramps, cramps, cramps, cramps, cramps, cramps, skulls, nailing, cramps, cramps, cramps , sick for a child to sleep. This drug is not used for anyone under 12 people to ask the cause and the acetamolol and diphenhydramine shell? Acetophenate is a painkiller and fever: DIEPE -Dynamin gradually decreased as a paracetamine -pionan -atihistamine and diphenhydramine are a combination of paracetaminopyos and diphenhydramine to treat pain and toothache pain or pain of pain or pain of pain or pain Pain or pain or pain or pain or pain or pain or pain or pain or pain of the team or pain or pain or pain or pain of toothache or toothache or toothache or toothache or toothache toothache or toothache or toothache or mental acetamol pain and use or fever used or fever caused by allergies, colds or acetaminopène of influenza and diphenhydramine, we will discuss with the medical service provider of the medical service. I before using paracetamol and diphenhydramine? Ask the doctor before taking the drug with paracetamol, whether you have liver disease or if you take more than 3 alcoholic drinks a day, ask your doctor or pharmacist if you have never used: liver disease; expand problems of prostate or urinate; Asthma, chronic obstructive pulmonary disease (MPOC), emphysema or other respiratory diseases; Glaucoma disease; Or a disease that Warfarina (Coubin, Jantoven) used before using this drug during pregnancy or breastfeeding, can Diphendramine prevent breast milk production? Used as prescribed on the label or as prescribed by a doctor, paracetamol and diphenhydramine are only used for a short time until their symptoms are removed.
*
Or make death take too much diphhydramine, serious heart problems, cramps, coma or death. Death can occur due to antihistamine abuse in young children.
Do not use this drug for more than 2 weeks to treat sleep problems or more than 7 days to treat cold or allergic symptoms.
Call your doctor if you still have a fever after 3 days or after 10 days (or 5 days, if you are 12-17 years old) you still have pain, call your doctor if your symptoms are worse. Or if you are red or red or swollen if you have surgery or have to operate in medical tests, tell your doctor if you have taken this medicine in in recent days, what happens If I lost the risk? Causing overdose or liver and symptoms and symptoms and overdose of appetite, vomiting, weakness, confusion, sound and mouth, skin or eyes or dangerous activities until it You know how to know the drug affects its reactions before using other drugs that may contain paracetamol or diphenhydramine. This includes painkillers, painkillers that may contain drugs that may contain drugs.
*
Fever, swelling, cold / influenza or anti -drug anti -drug -ACM drugs used on the skin with the skin also many n signs of allergic reactions: honeycomb; Breathing difficulties; Faces, lips, tongue or neck in rare cases, paracetamol can cause a response of heavy skin that can be fatal. This can also happen if it has used Paracetamol in the past and has no reaction, can take the medication and call your doctor immediately if you have red skin or an eruption, bubble and bubble The classes that this reaction type regain medicine, acetaminopène will contain sive. Pain or last difficulty; O Liver problems: loss of appetite, stomach pain (on the right), fatigue, itching, dark urine, clay, jaundice (yellow or eye), current side effects may include: drainage; Constipation; Accept urination; Dry, blurred eyes; Or dry mouth, nose or throat is not a full list of side effects and others may occur